Alert archive / Illinois / Gale Warnings in 2016

Gale Warning 48, NWS Chicago, IL

December 8, 2016

NWS Chicago, IL issued this gale warning at Dec 8, 2016, 3:46 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2016, 3:46 AM CST (09:46 UTC)
Expired
Dec 8, 2016, 9:00 AM CST
In force
5 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

927 
WHUS73 KLOT 080946
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
346 AM CST THU DEC 8 2016

LMZ261-362-364-366-563-565-081500-
/O.NEW.KLOT.GL.W.0048.161208T0946Z-161208T1500Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
346 AM CST THU DEC 8 2016

...GALE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS...GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 10 FT.

* OCCASIONAL WAVES...TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ743>745-081800-
/O.CON.KLOT.SC.Y.0092.000000T0000Z-161210T0000Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
346 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WINDS...TO 30 KT. OCCASIONAL GALE FORCE GUSTS TO 35 KT TODAY.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-081800-
/O.CON.KLOT.SC.Y.0092.000000T0000Z-161209T1500Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
346 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...TO 30 KT. OCCASIONAL GALE FORCE GUSTS TO 35 KT TODAY.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


RODRIGUEZ
1 follow-up statement
962 
WHUS73 KLOT 081501
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
901 AM CST THU DEC 8 2016

LMZ261-362-364-366-563-565-081615-
/O.EXP.KLOT.GL.W.0048.000000T0000Z-161208T1500Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
901 AM CST THU DEC 8 2016

...GALE WARNING HAS EXPIRED...

A FEW ISOLATED GUSTS TO GALES ARE POSSIBLE THROUGH THE AFTERNOON.

$$

LMZ743>745-082315-
/O.CON.KLOT.SC.Y.0092.000000T0000Z-161210T0000Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
901 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WINDS...TO 30 KT. OCCASIONAL GALE FORCE GUSTS TO 35 KT TODAY.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-082315-
/O.CON.KLOT.SC.Y.0092.000000T0000Z-161209T1500Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
901 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...TO 30 KT. OCCASIONAL GALE FORCE GUSTS TO 35 KT TODAY.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


MM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Dec 8, 3:30 AM CST, 16 minutes earlier.

Area forecast discussion, Dec 8, 3:30 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
330 AM CST Thu Dec 8 2016

.SHORT TERM...325 AM CST

Today Through Friday night...

Concern in the short term is the ongoing Round 1 of cold, which is
about to get a bit colder here in the next few days, inland snow
shower chances, and lake effect snow for Porter/Lake counties of
NW Indiana.

Aloft...a deep upper low continues to churn east though southern
Canada, currently spinning near James Bay. A sharp upper trough
axis will rotate through the area this morning along with
additional shortwave energy diving southeast through Minnesota.
These forcing mechanisms are already leading to some
flurries/light generally non accumulating snow showers early this
morning. Low level thermal profiles today continue to show pretty
good low level lapse rates and the top of the mixed layer into the
snow growth region. This will be the case at least through early
afternoon. Upstream obs in MN depict visibility occasionally
dropping to the 3-5sm range. Part of this the fluffier snow, and
part is the wind, as enhanced mixing in the continued cold
advection (driven by strong high pressure along the plains) has
supported the uptick in wind early this morning as well and expect
these to continue today. These combined factors will make today
feel more uncomfortable than Wednesday. High temperatures will
hold in the mid 20s for most locations. That means current wind
chills in the single digits to the mid teens will remain in place
through the day.

Later this afternoon a subtle surface trough axis will cross Lake
Michigan and allow a lower level wind direction shift more
northwesterly during the evening and overnight hours. This coupled
with a favorable lake thermodynamic environment both with a large
850-lake T difference and deep lake inversion heights and
sufficient RH, would expect some snow showers to creep into Porter
and possibly Lake IN. Any stronger activity could produce an inch
or more of snow. Currently no advisory is in place, but advisories
will be in effect across LaPorte and points northeast. Will need
to watch if activity shifts in more aggressively.

Lake effect re-focuses east of the area on Friday. Moisture slowly
eases and high pressure will be shifting eastward. That will leave
our area with another cold day but with a little less wind. Clouds
may be a bit more prevalent like today with the high still off to
the west. Highs will again be in the lower to mid 20s. The ridge
will shift overhead Friday night. Lows fall back to the teens with
higher cloud cover increasing overnight.

KMD

&&

.LONG TERM...
323 AM CST

Saturday through Wednesday...

There is some slightly better agreement with the 0z suite of
guidance. Still alot in the air regards to specifics, but we have
enough to make some insight.

Confidence is still fairly high in a band of snow developing
Saturday afternoon and evening as warm advection ramps up ahead of
a weakly amplified mid level flow and a pacific shortwave that
will be moving southeast across the plains. Compared to guidance
last night, the upper pattern is less amplified on the GFS/GEM
and more in line with what the EC and GFS ensembles have featured
for the upper pattern, but the EC is on the weaker envelope of
guidance for the wave itself. What this feature has going for is
a band of elevated frontogenesis that appears will be in its
strongest state just to our west Saturday afternoon, but then
glide on through at least the northern half our area later
Saturday afternoon and evening. The elevated warm advection will
push thermal profiles aloft into a favorable snow growth region.
While the band of fgen is weakening somewhat per the GFS, fairly
strong omega within this fairly deep growth zone should support a
band of fairly heavy, though possibly not super long lasting
snowfall. This axis has to this point been fairly consistent in
focus along the I-80 corridor northward. Confidence though is not
high yet on this as the NAM/SREF are even farther north (though
the 6z NAM is shifting southward), and both of these get the i-88
corridor north in on the action. Confidence at least on this point
is pretty high on timing, though maybe not for the onset given
these factors. PW values are not too high and mixing ratios hover
around 2g/kg, but dendritic growth could certainly lead to higher
snow ratios with this go around. Even the EC with its lighter QPF
has several inches of snow. WPC favors a 4-6 inch stripe somewhere
in the region, and away from the and which for the moment is on
the higher end of the ensemble guidance. But this is certainly in
the ensemble envelope with the GFS favored a bit with this initial
wave. Mesoscale processes will likely come into play here too.

Then things get a bit more interesting and convoluted moving into
Sunday. After this band it appears there will be somewhat of a
break in precipitation as we await another likely more amplified
fast moving shortwave emanating from the Pacific. Both the GFS/EC
handle the timing of this wave fairly well, coming Sunday
afternoon and evening. The differences on impact come from how
much of a surface low will be able to spin up in this regime. The
GEM is super excited, the EC in the middle, the GFS less so though
it is at least trying to spin up a low as is its ensemble mean.
This wave does still have very good lift with it, and will bring
another round of snow and mixed precip with it. This system also
has a bit more moisture availability. Right now this wave has a
bit more uncertainty with the northern extent of impacts still a
bit muddled.

We have yet another chance for accumulating snowfall Tuesday on
the leading edge of the truly arctic air as a deep cold upper low
will move into the upper Midwest. There could be another brief
snow again Wednesday as several waves pivot through the fast flow
south of the low.

If that were not enough, we will have to deal with some bittery
cold air more typical of January Tuesday night through Thursday as
both the GFS/EC have 850 temperatures dipping down to at least a
few degrees colder than our current run, the GFS currently is much
colder than that. If the GFS were to pan out, we would be in
record territory for cold, but at this point wind chill readings
of -10 to -20 appear plausible, possibly colder. And if you have
not gotten your hats and gloves and scarves out yet (hope so),
this is time to do it. With the active weather in the short term
did not make too many tweaks to temps (other than some slight
downward shifts from the blends). For those of you who don't want
to hear about winter after this, it is suggested to not look at
the longer range guidance that greets us with another deep trough
moving east through the plains that could bring another round of
messy weather following the cold spell.

KMD

&&

.AVIATION...
For the 06Z TAFs...

Forecast concerns include strong/gusty westerly winds through the
period...flurries through the period and chance of snow showers
Thursday afternoon/evening.

The low levels remain mixed through the period and winds in the
mixed layer remain in the mid/upper 20kt range through Thursday
evening when speeds slowly begin to diminish. With colder air
spreading across the area...expecting these stronger winds to mix
to the surface for much of the period with gusts into the mid/
upper 20kt range with some higher gusts possible especially on
Thursday.

A few flurries have developed this evening and with little change
to the lower levels...a chance of flurries will continue through
the period. A weak upper wave will rotate across the area Thursday
afternoon into Thursday evening and this may be strong enough to
produce scattered snow showers. While duration of these snow
showers will likely be brief...they may reduce visibilities to at
least mvfr and perhaps ifr. So for now have included a prob30 for
Thursday afternoon/evening but trends will need to be monitored.

Mvfr cigs spread back across the area this evening and guidance
suggests these may scatter/lift for a time overnight toward
daybreak but with plenty of mvfr cigs west and northwest of the
terminals...opted to carry mvfr cigs through the period. cms

&&

.MARINE...
218 PM CST

Headlines: No changes were made to the ongoing gale warning.
Extended the small craft advisory due to lingering hazardous waves.

The low over James Bay continues east through the end of the week
while high pressure builds over the plains. West winds will remain
in place into Saturday as the high moves over the lake.  The next
low forms over the plains this weekend. Guidance still show
significant differences in the low's path and strength; however,
the low will impact the lake over the weekend.  Winds become south
to southeast ahead of the low Saturday evening.  The low itself
passes over or near the lake early next week, and winds become east
behind it.  Have low confidence in the wind and wave forecast
Saturday evening onward due to low confidence in the weather pattern.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Small Craft Advisory...INDIANA NEARSHORE WATERS UNTIL 6 PM Friday.

     Small Craft Advisory...ILLINOIS NEARSHORE WATERS UNTIL 9 AM Friday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Dec 7, 3:52 PM CST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
352 PM CST WED DEC 7 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
082200-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
352 PM CST WED DEC 7 2016 /452 PM EST WED DEC 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

  LIMITED EXCESSIVE COLD RISK.

DISCUSSION:

TEMPERATURES WILL FALL INTO THE TEENS TONIGHT...WITH WIND CHILLS
DROPPING INTO THE SINGLE DIGITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY AND FRIDAY...
  LIMITED EXCESSIVE COLD RISK.
  LIMITED SNOW RISK.
SATURDAY...
  ELEVATED SNOW RISK.
MONDAY AND TUESDAY...
  ELEVATED EXCESSIVE COLD RISK.

DISCUSSION:

LAKE EFFECT SNOW SHOWERS MAY IMPACT LAKE AND PORTER COUNTIES IN INDIANA
THURSDAY AND FRIDAY WITH ISOLATED LIGHT ACCUMULATIONS POSSIBLE.
HOWEVER...ACCUMULATING SNOW IS LIKELY AREA-WIDE SATURDAY AFTERNOON AND
NIGHT...BUT CONSIDERABLE UNCERTAINTY CONTINUES AT THIS TIME WITH DURATION
AND ACTUAL AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-082200-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
352 PM CST WED DEC 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY AND FRIDAY...
  HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED.
MONDAY AND TUESDAY...
  HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082200-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
352 PM CST WED DEC 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALE FORCE WINDS WILL CONTINUE ACROSS THE NORTH HALF THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALES ARE POSSIBLE TUESDAY.

&&

KJB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

Nearby

Gale Warnings in Illinois, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.